# SDR R61A20110323

- Difficulty date: October 18, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 19,017 hours, 14,164 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Dislodged
- Location: Galley
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY O2 MASK CAME DOWN DURING LANDING.  MAINTENANCE RE-SECURED FWD GALLEY O2 MASK PER AMM.
